# SDR CA050609017

- Difficulty date: May 5, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,425 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Part serial: A5026780CHL
- Condition: Worn
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PULLEY SPLINES FOUND TO BE WORN BEYOND 2/3 DURING A 100 HR INSPECTION.  COUPLING S40 REPLACED 336.4 HOURS PREVIOUSLY FOR THE SAME REASON. HYDRAULIC PUMP SPLINES FOUND 2/3 WORN. A NEW PUMP HAD BEEN INSTALLED 336.4 HOURS PREVIOUSLY FOR THE SAME REASON.
